Diamagnetic inequalities for systems of nonrelativistic particles with a quantized field

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

By unitary transformations (gauge transformations, the Bogoliubov transformations) and the strong Trotter product formula, diamagnetic inequalities for the Pauli-Fierz model of quantum electrodynamics (QED) and the Nelson model are derived. In the Nelson model, the unitary transformation defines effective potentials. Moreover, the infimum of the spectrum of Hamiltonians for these models are estimated and some generalized Kato's inequalities are obtained.

Original languageEnglish
Pages (from-to)185-203
Number of pages19
JournalReviews in Mathematical Physics
Volume8
Issue number2
DOIs
Publication statusPublished - Feb 1996
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this